# SDR SWAA2023041920644

- Difficulty date: March 24, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CL HAVE A DENT AND DELAMINATION ON THE MIDDLE TOPSIDE OF PANEL.<[01] REPAIRED PANEL 193CL PER SRM 51-70-05-2R-1;[02] VERIFIED REPAIR COMPLETED PER SRM 51-70-05-2R-1.;[03] RESTORED FINISH PER SRM 51-70-05-2R-1.
